MAUDE Adverse Event Report: MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY

MEDINOL LTD. NIRXCELL COCR CORONARY STENT ON RX SYSTEM; STENT, CORONARY
Model Number 3.0X17
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Stenosis (2263)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed: all manufacturing and release test documentation is present and meets requirements.Crimping, crossing profile, nesting and securement measurements are all in compliance with requirements.All the released systems met specifications.Angiogram analysis: based on the angiogram analysis observation, the classification should be: clinical -symptom-finding-outcome, restenosis, intra-stent, after the procedure ->1 month.Ifu review: no deviation of ifu was reported.Overall conclusions of the final report: the review of the dhr indicates that the product was within specifications when it was released for marketing.There is no evidence to suggest there were any manufacturing issues that contributed to the reported events.Stent restenosis is a potential post-procedure complication associated with coronary stenting of nirxcell ifu.On (b)(6) 2018, the event was resolved and the subject was discharged to a rehab facility.
 
Event or Problem Description
The complaint was reported on (b)(6) 2018 (late afternoon at 16.25) as post procedure event occurred on (b)(6) 2017 to a patient, participating in the (b)(6) clinical study.The index procedure that was performed on (b)(6) 2016 with nirxcell¿ coronary stent system.On (b)(6) 2017, stenosis in the mid lad lesion was shown on angiography at the clinical study site.Additional data, received on apr 04, 2018: on (b)(6) 2017, due to (b)(6) study, the subject underwent index procedure with deployment of nirxcell stent system to the middle lad target de novo, pre-procedure timi flow was grade 3 with 80% stenosis, no calcification and residual stenosis post stent deployment was 10% with timi 3 flow.Lvef was 50% on (b)(6) 2016.On (b)(6) 2017 the subject was evaluated for an ascending aortic aneurysm repair and was referred for coronary angiography.The angiography showed a moderate lesion within the mid lad.60-70% stenosis at the site of the first septal branch.The down going lad had luminal irregularity.The lad gives rise to 2 small diagonal branches that had luminal irregularity.Fractional flow reserve (ffr) measurement of the mid lad showed 0.80 after given 200 mcg of adenosine.Subsequently, a repeat angiography showed no evidence of dissection or perforation.The subject tolerated the procedure well and left the cath lab in stable condition.A tr band was applied over the right radial access site for hemostasis.It was recommended to proceed with aortic root surgery and cardiac artery bypass graft (cabg) with left internal mammary artery (lima) to left anterior descending (lad).On (b)(6) 2018 the subject was hospitalized and underwent a hemi arch and ascending aorta replacement with intergard woven 34mm graft, cardiac artery bypass graft (cabg) x 1 with left internal mammary artery (lima) to left anterior descending (lad) and an open reduction and internal fixation of the sternum with the biornet plate.There were no complications and the subject was transferred to icu in stable condition.On (b)(6) 2018, the event was resolved and the subject was discharged to a rehab facility.In the investigator's opinion, the event of bypass of coronary artery (cass#: 13) was considered severe in intensity, related to the study device and unrelated to the study procedure.The sponsor considers the event of bypass of coronary artery (cass#: 13) anticipated, possibly related to the study device and unrelated to the index procedure.

Brand Name
NIRXCELL COCR CORONARY STENT ON RX SYSTEM
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDINOL LTD.
beck tech bldg
8 hartom st.
jerusalem, 97775 08
IS  9777508
MDR Report Key7722005
Report Number3003084171-2018-00038
Device Sequence Number848639
Product Code MAF
UDI-Device Identifier07290107010887
UDI-Public07290107010887
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number3.0X17
Device Catalogue NumberNXL30017US
Device Lot NumberNUS00155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2018
Initial Report FDA Received Date07/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age62 YR
Patient Weight135